Local derivations for quotient and factor
algebras of polynomials
Colloquium Mathematicum, Tome 97 (2003) no. 1, pp. 107-116
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We describe all Kadison algebras of the form $S^{-1}k[t]$, where $k$ is an algebraically closed field and $S$ is a multiplicative subset of $k[t]$. We also describe all Kadison algebras of the form $k[t]/I$, where $k$ is a field of characteristic zero.
Keywords:
describe kadison algebras form where algebraically closed field multiplicative subset describe kadison algebras form where field characteristic zero
Affiliations des auteurs :
Andrzej Nowicki 1 ; Ilona Nowosad 2
@article{10_4064_cm97_1_10,
author = {Andrzej Nowicki and Ilona Nowosad},
title = {Local derivations for quotient and factor
algebras of polynomials},
journal = {Colloquium Mathematicum},
pages = {107--116},
year = {2003},
volume = {97},
number = {1},
doi = {10.4064/cm97-1-10},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm97-1-10/}
}
TY - JOUR AU - Andrzej Nowicki AU - Ilona Nowosad TI - Local derivations for quotient and factor algebras of polynomials JO - Colloquium Mathematicum PY - 2003 SP - 107 EP - 116 VL - 97 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm97-1-10/ DO - 10.4064/cm97-1-10 LA - en ID - 10_4064_cm97_1_10 ER -
Andrzej Nowicki; Ilona Nowosad. Local derivations for quotient and factor algebras of polynomials. Colloquium Mathematicum, Tome 97 (2003) no. 1, pp. 107-116. doi: 10.4064/cm97-1-10
Cité par Sources :